# SDR V0XD20190306003

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB BENEATH DRAG ANGLE CRACKED AND GOUGED AT POWER ASSIST MOTOR CABLE PASS THROUGH. CORRECTIVE ACTION: REPAIRED PASSENGER DOOR AFT WEB AT POWER ASSIST MOTOR IAW REO 670-52-11-1069 DATED 2019-02-21 AND IAW SRM 51-42-06, 51-13-01 AND NDTM PART1 51-20-006.
